| Model Number |
OPTIPAX3014 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Balt usa reference: (b)4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f251100750 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "the physician was treating an mma without particles, a coil only technique.He was coiling through a phenom17 microcatheter.Initially the coil travelled distally as expected, but was not breaking proximally whatsoever and the coil was so long that it was kicking the catheter back all the way into the imax.Eventually while maneuvering the coil to try to get it to break, the coil prematurely detached.After multiple attempts to push it out of the microcatheter with a wire, the coil ended up staying in the imax." incident report form submitted for this complaint indicates that no patient injury was sustained.